# SDR AALA202507162263

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 33,228 hours, 13,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS GIRT BAR ON FORWARD ENTRY EMERGENCY SLIDE IS NOT PROPERLY SNAPPING INTO ITS HOLDER. ADJUSTED GRIT BAR HOLDER. PER AMM 25-66-01.
